# SDR COMA9610426

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 12047700001
- Condition: Not Closed
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SERVICE DOOR WARNING DURING TAKEOFF.  FOUND FUEL SERVICE DOOR OPEN.  SECURED FUEL SERVICE DOOR.
